# SDR SWIA2018113045307

- Difficulty date: October 31, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON PANEL 699AB IS CHAFED. (C-CHECK) RO: 11/29/2018. BLENDED CHAFED TO A SMOOTH CONTOUR REF SRM 51-12-00.
